# SDR UALA2011010700103

- Difficulty date: January 7, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 57,372 hours, 21,065 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISS-SQUEAL FROM FWD RIGHT OVERWING EMERGENCY EXT DISSIPATES AT HIGH PSI.  REMOVED FWD RT EMERGENCY WING EXIT DOOR.  REPLACED DOOR SEAL PER MM.  INSTALLED DOOR.  ARMED DOOR AND STOWED PINS RT OFF-WING ESCAPE SLIDE PER MM.
